# SDR AU981423

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Sensor
- Part number: 13723
- Condition: Broken
- Location: Cylinder Head
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CYLINDER HEAD TEMPERATURE PROBE BROKEN OFF SENDING UNIT.
